Ask an expert
Question

01 Jul 2010

sinus
I did a sinus &  tonsilactomy operation last year around August the thing is after the op everything was ok i was no longer snoring i could even breath on my nose before i used to breath with my mouth now i am realising that i am snoring again and i have headache especially at night but if i take a Pulmision tablet those things dissapear so i need to know how can i survive without taking pills because it looks like the op is not a lifetime healer for me so i was wondering what really causes that on my side because i have already done an op and it doesen`t work for me.
Answer 420 views
Expert
ENT Expert
ENT Expert

01 Jan 0001

Dear Lebo

This operation has indeed removed the partial obstruction to your breathing, and improved drainage from the sinusses, but this does not mean you can never fall ill again. As it is winter, you may be more likely to get an upper respiratory infection, and this should be treated as such. If the Pulmison works, it is possible that you suffer from an underlying allergy, and you may benefit from the longterm use of a topical steroid nasal spray. You should see your ENT for an opinion regarding longterm management.

Regards
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18749 votes
Vote